Alert archive / Wisconsin / Gale Warnings in 2009
Gale Warning 13, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Oct 6, 2009, 3:50 AM CDT. It took effect at Oct 6, 2009, 7:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2009, 3:50 AM CDT (08:50 UTC)
- In effect from
- Oct 6, 2009, 7:00 PM CDT
- Expired
- Oct 7, 2009, 7:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
138 WHUS73 KMKX 060850 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 350 AM CDT TUE OCT 6 2009 ...GALE FORCE WINDS TONIGHT... .LOW PRESSURE WILL STRENGTHEN AS IT REACHES CENTRAL WISCONSIN LATE THIS AFTERNOON. EXPECT BRISK SOUTH WINDS AHEAD OF THE LOW TODAY. AS THE LOW MOVES EAST OF LAKE MICHIGAN BY EARLY THIS EVENING... LOOK FOR WESTERLY GALES TO DEVELOP AND CONTINUE THROUGH THE NIGHT. GALE FORCE WINDS WILL DIMINISH EARLY WEDNESDAY MORNING AS THE STORM SYSTEM EXITS THE LAKE HURON AREA. LMZ643>646-061700- /O.CON.KMKX.SC.Y.0068.091006T1400Z-091007T0000Z/ /O.UPG.KMKX.GL.A.0010.091007T0000Z-091007T1200Z/ /O.NEW.KMKX.GL.W.0013.091007T0000Z-091007T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 350 AM CDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. EXPECT BRISK SOUTH WINDS TO 30 KNOTS AHEAD OF THE LOW BY THIS AFTERNOON. AS THE LOW MOVES EAST OF LAKE MICHIGAN BY EARLY THIS EVENING...LOOK FOR WESTERLY GALES TO 35 KNOTS...WITH GUSTS TO 45 KNOTS..TO DEVELOP AND CONTINUE THROUGH THE NIGHT. NORTHWEST WINDS WILL DIMINISH BELOW GALE CRITERIA EARLY WEDNESDAY MORNING...BUT REMAIN AT 15 TO 25 KNOTS INTO WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM
5 follow-up statements
758 WHUS73 KMKX 061513 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1013 AM CDT TUE OCT 6 2009 ...GALE FORCE WINDS TONIGHT... .LOW PRESSURE WILL CONTINUE TO STRENGTHEN AS IT SHIFTS FROM NORTHEAST IOWA TO NORTHEAST WISCONSIN BY THIS EVENING. EXPECT BRISK SOUTHEAST WINDS AHEAD OF THE LOW TODAY. AS THE LOW MOVES EAST OF LAKE MICHIGAN BY EARLY THIS EVENING... LOOK FOR WESTERLY GALES TO DEVELOP AND CONTINUE THROUGH THE NIGHT. GALE FORCE WINDS WILL DIMINISH EARLY WEDNESDAY MORNING AS THE STORM SYSTEM EXITS THE LAKE HURON AREA. LMZ643>646-062315- /O.CON.KMKX.SC.Y.0068.000000T0000Z-091007T0000Z/ /O.CON.KMKX.GL.W.0013.091007T0000Z-091007T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1013 AM CDT TUE OCT 6 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. EXPECT BRISK SOUTHEAST WINDS OF 15 TO 25 KNOTS AHEAD OF APPROACHING LOW PRESSURE THROUGH THIS AFTERNOON. AS THE LOW MOVES EAST OF LAKE MICHIGAN BY EARLY THIS EVENING...LOOK FOR WESTERLY GALES TO 35 KNOTS...WITH GUSTS TO 45 KNOTS..TO DEVELOP AND CONTINUE THROUGH THE NIGHT. NORTHWEST WINDS WILL DIMINISH BELOW GALE CRITERIA EARLY WEDNESDAY MORNING...BUT REMAIN AT 15 TO 25 KNOTS INTO WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
271 WHUS73 KMKX 070013 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 713 PM CDT TUE OCT 6 2009 ...GALE FORCE WINDS TONIGHT... .STRONG LOW PRESSURE WILL MOVE FROM NORTHERN LAKE MICHIGAN TO EAST OF LAKE HURON OVERNIGHT. AS A RESULT...LOOK FOR WESTERLY GALES OVER THE WATERS OF LAKE MICHIGAN TONIGHT. THESE GALE FORCE WINDS WILL DIMINISH EARLY WEDNESDAY MORNING AS THE STORM SYSTEM CONTINUES TO MOVE FARTHER EAST. LMZ643>646-070815- /O.EXP.KMKX.SC.Y.0068.000000T0000Z-091007T0000Z/ /O.CON.KMKX.GL.W.0013.000000T0000Z-091007T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 713 PM CDT TUE OCT 6 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. LOOK FOR WESTERLY GALES TO 35 KNOTS...WITH GUSTS TO 45 KNOTS..THROUGH THE NIGHT AS STRONG LOW PRESSURE PASSES TO THE EAST OF THE REGION. THE WEST TO NORTHWEST WINDS WILL DIMINISH BELOW GALE CRITERIA EARLY WEDNESDAY MORNING...BUT REMAIN AT 15 TO 25 KNOTS INTO WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ DAVIS
404 WHUS73 KMKX 070210 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CDT TUE OCT 6 2009 ...GALE FORCE WINDS TONIGHT... .STRONG LOW PRESSURE WILL MOVE FROM NORTHERN LAKE MICHIGAN TO EAST OF LAKE HURON OVERNIGHT. AS A RESULT...LOOK FOR WESTERLY GALES OVER THE WATERS OF LAKE MICHIGAN TONIGHT. THESE GALE FORCE WINDS WILL DIMINISH EARLY WEDNESDAY MORNING AS THE STORM SYSTEM CONTINUES TO MOVE FARTHER EAST. LMZ643>646-071015- /O.CON.KMKX.GL.W.0013.000000T0000Z-091007T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 910 PM CDT TUE OCT 6 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. LOOK FOR WESTERLY GALES TO 35 KNOTS...WITH GUSTS TO 45 KNOTS..THROUGH THE NIGHT AS STRONG LOW PRESSURE PASSES TO THE EAST OF THE REGION. THE WEST TO NORTHWEST WINDS WILL DIMINISH BELOW GALE CRITERIA EARLY WEDNESDAY MORNING...BUT REMAIN AT 15 TO 25 KNOTS INTO WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$
343 WHUS73 KMKX 070904 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 404 AM CDT WED OCT 7 2009 ...GALE FORCE WINDS ENDING... .WEST WINDS WILL CONTINUE TO EASE EARLY THIS MORNING AS STRONG LOW PRESSURE EAST OF LAKE HURON PULLS AWAY INTO EASTERN CANADA. WINDS ARE EXPECTED TO FALL BELOW GALE CRITERIA EARLY THIS MORNING...BUT STILL REMAIN AT SMALL CRAFT ADVISORY CRITERIA UNTIL MIDDAY. LMZ643>646-071200- /O.CON.KMKX.GL.W.0013.000000T0000Z-091007T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 404 AM CDT WED OCT 7 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. THOUGH SUSTAINED WEST TO NORTHWEST WINDS HAVE LOWERED TO 15 TO 25 KNOTS...LOOK FOR FREQUENT GUSTS TO 35 KNOTS THROUGH EARLY THIS MORNING. THE GUSTS WILL SUBSIDE TO 20 TO 25 KNOTS BY 7 AM. THE WEST TO NORTHWEST WINDS AT 15 TO 25 KNOTS ARE EXPECTED TO EASE LATER THIS MORNING...BUT WAVES WILL BE SLOWER TO SUBSIDE. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR WINDS AND WAVES FOR THE REST OF THE MORNING AFTER THE GALE WARNING EXPIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ REM
742 WHUS73 KMKX 071205 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 705 AM CDT WED OCT 7 2009 ...WINDS TO CONTINUE TO EASE... .WEST TO NORTHWEST WINDS HAVE LOWERED TO SMALL CRAFT ADVISORY CRITERIA LEVELS...SO THE GALE WARNING HAS BEEN ALLOWED TO EXPIRE. WINDS WILL LOWER THROUGH THE DAY AS HIGH PRESSURE BUILDS OVER THE WESTERN GREAT LAKES. LMZ643>646-071800- /O.EXP.KMKX.GL.W.0013.000000T0000Z-091007T1200Z/ /O.NEW.KMKX.SC.Y.0069.091007T1205Z-091007T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 705 AM CDT WED OCT 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. THE GALE WARNING HAS EXPIRED. WEST TO NORTHWEST WINDS AT 15 TO 25 KNOTS ARE EXPECTED TO EASE LATER THIS MORNING...BUT WAVES WILL BE SLOWER TO SUBSIDE. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 6, 3:34 AM CDT, 16 minutes earlier.
Area forecast discussion, Oct 6, 3:34 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 AM CDT TUE OCT 6 2009
.SYNOPSIS...WV IMAGERY AND RUC ANALYSIS SHOW A CLOSED UPPER LOW OVER
THE NORTHERN PLAINS AND A POTENT SHORTWAVE SWINGING UP JUST AHEAD OF
THE LOW. THE NOSE OF THE LOW LEVEL JET WAS OVER EASTERN IOWA AND
NORTHERN MISSOURI THIS MORNING AND THAT WAS HELPING TO PRODUCE A
CLUSTER OF THUNDERSTORMS.
&&
.SHORT TERM...
TODAY...THE LEFT EXIT REGION OF THE UPPER JET WILL BE COINCIDENT
WITH THE NOSE OF THE LOW LEVEL JET OVER SOUTHERN WI THIS MORNING.
THE SATURATED EQUIVALENT POTENTIAL VORTICITY MAXIMA IS RIGHT OVER
THE CWA THIS MORNING AND OVER THE NORTHEAST CWA THIS AFTERNOON.
MENTIONED ISOLATED TSTORMS AND DEFINITE RAIN SHOWERS ACROSS THE
WHOLE CWA FOR THE MORNING...THEN TAPER THE PRECIP OFF FROM WEST TO
EAST AS DRY AIR WITH THE DRY SLOT MAKES ITS WAY IN THIS AFTERNOON.
THE CENTER OF THE DEEPENING SFC LOW IS EXPECTED TO TRACK JUST NORTH
OF THE CWA BORDER...WITH THE GFS MODEL SOLN JUST A BIT FURTHER NORTH
THAN THE NAM MODEL.
TONIGHT...IMPRESSIVE RISE-FALL-RISE COUPLET IN THE FCST SFC PRESSURE
FIELD WILL ALLOW FOR BREEZY CONDITIONS FOR A SHORT TIME TONIGHT
DURING THE 00Z TO 06Z TIME PERIOD OVER THE CWA. THE NAM HAS A LITTLE
HIGHER WINDS IN THE FCST FOR MSN DUE TO THE CLOSER PROXIMITY OF THE
CENTER OF THE SFC LOW. NAM BUFKIT HAD 55KT WINDS AT 2500FT AT MSN AT
03Z. WENT WITH A 50/50 BLEND OF THE ADJUSTED MAV AND ADJUSTED MET
WIND GRIDS TO KEEP A LITTLE ON THE CONSERVATIVE SIDE. WINDS AND WIND
GUSTS WILL BE APPROACHING WIND ADVISORY CRITERIA OVER THE LAND.
GIVEN THAT THE MAX WINDS WILL BE DURING THE OVERNIGHT PERIOD...NOT
CONFIDENT IN GETTING THE STRONGEST WINDS TO THE SFC...SO WILL HAVE
TO KEEP AN EYE ON FUTURE MODEL RUNS AND MAKE A DECISION LATER IN THE
DAY.
WEDNESDAY...PRESSURE GRADIENT WEAKENS QUICKLY AS LOW MOVES OFF TO
THE EAST...SO WINDS WILL DIE DOWN QUICKLY. TEMPS WILL MODERATE
BEHIND THE FRONT RAPIDLY AS WARM AIR ADVECTION AHEAD OF ANOTHER
APPROACHING SFC LOW KICKS IN.
.LONG TERM...
PRECIPITATION ALONG THE WARM FRONT OF THE NEXT SFC LOW STILL LOOKS
LIKE IT WILL BE FOCUSED JUST TO THE SOUTH OF THE CWA THURSDAY INTO
FRIDAY. KEPT CHC POPS IN FCST. VERY COLD AIR...850MB TEMPS AROUND
-4C...BEHIND THE COLD FRONT FRI NIGHT WILL KEEP SAT HIGHS IN THE 40S
AND VERY LOW 50S.
&&
.AVIATION...RAIN SHOWERS BECOMING MORE NUMEROUS AS THEY PUSH EAST
WITH INCREASING ISENTROPIC LIFT. CEILINGS AND VSBYS WILL DROP FROM
VFR TO MVFR...THEN IFR FROM WEST TO EAST BETWEEN 12Z AND 18Z TODAY
WITH SATURATION AS STRONGEST LIFT AND FORCING CROSSES REGION. WILL
ADD TEMPO THUNDER IN TAFS AS FORECAST SOUNDINGS INDICATE ELEVATED
INSTABILITY...AND POCKET OF Q VECTOR CONVERGENCE AND POTENTIAL
VORTICITY THAT ARE MARKING CURRENT CONVERGENCE WELL LIFTS OVER SRN
WI BETWEEN 12Z AND 18Z. CIGS MAY LIFT FOR A TIME BETWEEN 18Z AND
00Z...THEN FALL AGAIN AS LOW-LEVEL RH FORECASTS SHOW MOISTURE
WRAPPING IN BEHIND DEPARTING SFC LOW.
&&
.MARINE...WILL UPGRADE GALE WATCH TO A WARNING AS MODELS INDICATE
MIXING UP TO 40-50 KNOT WEST WINDS BEHIND DEEPENING SFC LOW. WILL
KEEP SMALL CRAFT ADVISORY UNTIL 00Z FOR GUSTY SOUTHEAST TO SOUTH
WINDS...THEN GALE GOES INTO EFFECT. THERE WILL BE A NEED FOR ANOTHER
SMALL CRAFT ADVISORY FOR A TIME WED MORNING AFTER THE GALE WARNING
EXPIRES...BUT THAT DOWNGRADING HEADLINE WILL NOT BE ISSUED UNTIL
GALE WARNING HAS ENDED.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
LMZ643>646.
SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR LMZ643>646.
&&
SHORT/LONG TERM...13/MRC
AVIATION/MARINE...09/REM
CORRECTED FOR UPDATED AVIATION/MARINE DISCUSSION AND GALE WARNING.Hazardous weather outlook, Oct 5, 3:05 PM CDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT MON OCT 5 2009 WIZ046-047-051-052-056>060-062>072-060945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 305 PM CDT MON OCT 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY MORNING. BRISK WEST WINDS MAY APPROACH WIND ADVISORY CRITERIA TUESDAY NIGHT. WIDESPREAD FROST IS POSSIBLE NEXT FRIDAY NIGHT AND SATURDAY NIGHT IN SOUTHERN WISCONSIN AS THE COLDEST AIR OF THE SEASON SO FAR...SPREADS OVER THE WESTERN GREAT LAKES REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-060945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 PM CDT MON OCT 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFTY ADVISORY IS IN EFFECT FROM 9 AM TUESDAY THROUGH 7 PM TUESDAY. A GALE WATCH IS IN EFFECT FOR TUESDAY NIGHT. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED ON WEDNESDAY. COLLAR WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:04 PM CDT | Small Craft Advisory | MKX | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.